Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Physics

formerly Central European Journal of Physics

Editor-in-Chief: Seidel, Sally

Managing Editor: Lesna-Szreter, Paulina


IMPACT FACTOR 2018: 1.005

CiteScore 2018: 1.01

SCImago Journal Rank (SJR) 2018: 0.237
Source Normalized Impact per Paper (SNIP) 2018: 0.541

ICV 2017: 162.45

Open Access
Online
ISSN
2391-5471
See all formats and pricing
More options …
Volume 15, Issue 1

Issues

Volume 13 (2015)

Erratum to: The ultimate loophole in Bell’s theorem: The inequality is identically satisfied by data sets composed of ±1′s assuming merely that they exist

Louis Sica
  • Corresponding author
  • Institute for Quantum Studies, Chapman University, Orange, CA & Burtonsville, MD, 20866, USA
  • Inspire Institute, Inc., Alexandria, VA, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2017-11-10 | DOI: https://doi.org/10.1515/phys-2017-0084

This Erratum corrects the original online version which can be found here: https://doi.org/10.1515/phys-2017-0066

Erratum to: Sica, L. (2017). The ultimate loophole in Bell’s theorem: The inequality is identically satisfied by data sets composed of ±1’s assuming merely that they exist. Open Physics, 15(1), pp. 577-585. doi:10.1515/phys-2017-0066.

Eq. (2.4) should be: |A(a,λ)B(b,λ)A(a,λ)B(c,λ)|=|ρ(λ)A(a,λ)B(b,λ)(1B(b,λ)B(c,λ))dλ|ρ(λ)(1B(b,λ)B(c,λ))dλ(2.4)

About the article

Published Online: 2017-11-10


Citation Information: Open Physics, Volume 15, Issue 1, Pages 712–712, ISSN (Online) 2391-5471, DOI: https://doi.org/10.1515/phys-2017-0084.

Export Citation

© 2017 Louis Sica. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in